RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 32(74), Number 2, Pages 287–344 (Mi msb5309)  

On integer transformations of quadratic forms

E. M. Zhmud'


Full text: PDF file (4954 kB)

Bibliographic databases:
Received: 15.05.1952

Citation: E. M. Zhmud', “On integer transformations of quadratic forms”, Mat. Sb. (N.S.), 32(74):2 (1953), 287–344

Citation in format AMSBIB
\Bibitem{Zhm53}
\by E.~M.~Zhmud'
\paper On integer transformations of quadratic forms
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 32(74)
\issue 2
\pages 287--344
\mathnet{http://mi.mathnet.ru/msb5309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=67164}
\zmath{https://zbmath.org/?q=an:0051.28303}


Linking options:
  • http://mi.mathnet.ru/eng/msb5309
  • http://mi.mathnet.ru/eng/msb/v74/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:134
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020